MathSciNet Relay Station
MathSciNet bibliographic data
MR1103911 58F06 (58F05 58H05 58H10)
Weinstein, Alan; Xu, Ping Extensions of symplectic groupoids and quantization. J. Reine Angew. Math. 417 (1991), 159–189.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement